on cycle issue - AnabolicMinds.com

on cycle issue

  1. Senior Member
    nephilim666's Avatar
    Join Date
    Dec 2006
    Posts
    1,107
    Rep Power
    648

    Reputation

    on cycle issue


    cycle as follows

    1g enan weekly
    400mg deca weekly
    30mg phera-plex daily
    .5mg arimidex daily

    developing puffy nips which are sore to the touch, its only 17 days in so im going to blame the phera plex. im assuming this is a progestin? i have 4 options but am not sure which is the most logical, i would like to remain on the phera because it is working and i need all the weight gain i can manage.

    1- drop the phera
    2- increase arimidex to 1mg ED, NOT sure if this will help
    3- increase adex to 1mg ed and add b6 ( which dose? never used it )
    4- add b6 and keep the adex the same dose, which dose of B6 is effective if any at all? ive read very mixxed information on it and my friends tell me the same mixed bs.

  2. Professional Member
    lennoxchi's Avatar
    Stats
    6'1"  235 lbs.
    Join Date
    Jan 2007
    Posts
    3,643
    Rep Power
    2367

    Reputation

    1gram of test-e weekly? is that right? anyway, it sounds like gyno. sore nips? might be, or it could just be the PP, like you mentioned. I'd say drop the PP. puffy nips, i had that during my ST PP cycle way back when, now i have no problem for some reason.
  3. Registered User
    RedwolfWV's Avatar
    Stats
    5'10"  185 lbs.
    Join Date
    Dec 2005
    Age
    50
    Posts
    3,258
    Rep Power
    1987

    Reputation

    Could try adding some caber in. That mix would do me in without caber, but Deca does that to me.
    •   
       

  4. Professional Member
    mixedup's Avatar
    Join Date
    Nov 2003
    Posts
    3,188
    Rep Power
    1770

    Reputation

    b6 could go at 200mg ed but I would try some caber ever had this issue before i know you've used the other compounds extensively
  5. Senior Member
    holyintellect's Avatar
    Stats
    6'3"  295 lbs.
    Join Date
    Jan 2008
    Posts
    1,224
    Rep Power
    694

    Reputation

    I doubt increasing the arimidex is going to be enough to offset what you are experiencing just two weeks in.

    At this point, the most logical thing to do is drop the phera, because there is no way I would risk your situation getting worse.

    holy
  6. Senior Member
    nephilim666's Avatar
    Join Date
    Dec 2006
    Posts
    1,107
    Rep Power
    648

    Reputation

    thanks guys im going to just stop taking the phera, i know it has to be that beause i doubt the deca could give me this issue this quickly, and the arimidex should be helping with the aromatization of the test.
  7. Advanced Member
    heavyiron's Avatar
    Stats
    6'1"  249 lbs.
    Join Date
    Dec 2008
    Age
    46
    Posts
    630
    Rep Power
    365550

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    I have seen guys present gyno symptoms about 2.5 weeks after hitting enanthate alone at those doses. When gyno presents for me I take 20mg Nolva daily with 0.5mg adex until the symptoms stop.. Usually within about 4-5 days the puffiness reduces and then I cut back the adex to eod while keeping the Nolva.

    Have you taken all of these aas by themselves before?

    have you run 1 gram of test before?

    Have you had gyno symptoms before?
  8. Senior Member
    nephilim666's Avatar
    Join Date
    Dec 2006
    Posts
    1,107
    Rep Power
    648

    Reputation

    yea doses arent my problem im familiar with them, but the only thing i never used in this equation before was the phera plex, i heard it is progesterone based and this explains the symptomes, i have had slight pubertal gyno since i was about 12 but cycling never really made it better or worse, sometimes it flares up slightly but never stays that way.
  9. Advanced Member
    heavyiron's Avatar
    Stats
    6'1"  249 lbs.
    Join Date
    Dec 2008
    Age
    46
    Posts
    630
    Rep Power
    365550

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Quote Originally Posted by nephilim666 View Post
    yea doses arent my problem im familiar with them, but the only thing i never used in this equation before was the phera plex, i heard it is progesterone based and this explains the symptomes, i have had slight pubertal gyno since i was about 12 but cycling never really made it better or worse, sometimes it flares up slightly but never stays that way.
    makes sense, I agree with dropping the phera then.
  10. Advanced Member
    heavyiron's Avatar
    Stats
    6'1"  249 lbs.
    Join Date
    Dec 2008
    Age
    46
    Posts
    630
    Rep Power
    365550

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    btw, I like the screen name.

    from Genesis 6
  

  
 

Similar Forum Threads

  1. Need help...Epi cycle...PCT and libido issue
    By triton185 in forum Anabolics
    Replies: 7
    Last Post: 08-27-2009, 11:42 AM
  2. mid cycle issue
    By TheRoman in forum Anabolics
    Replies: 0
    Last Post: 04-23-2009, 07:48 AM
  3. Replies: 5
    Last Post: 12-01-2007, 01:59 PM
  4. Cycle after gyno issue?
    By J354323d in forum Supplements
    Replies: 9
    Last Post: 08-02-2007, 12:31 PM
  5. Cycle and Vacation issue.
    By drei in forum Anabolics
    Replies: 2
    Last Post: 04-15-2004, 04:23 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in